Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from retinal vasculitis. Why are both eyes effected? Why is my vision blurred? Suggestion?

Hi iam suffering from retinal vasculitis (Eale s disease) both the eyes are now effected.left eye was effected when i was 12 years old which resulted in retinal detachment and loss of central vision in other words 90 % vision loss . My righy eye is also effected , with mild blurry vision .i have been taking laser treatments to my eyes with a retinal specialist in india and my last treatment was done couple of months ago. am i USA right now and want to try Homeopathic treatment to save my right eye as i have only one eye to see .Any suggestions will be appreciated
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Eales disease is a disease affecting the retinal vessels and its exact cause is not known. It is probably because of allergic response to some antigens like Mycobacterium tuberculosis.
It usually affects young adults. Treatment is by intravitreal injections of antiVf drugs, anti-VEGF prophylactic laser photocoagulation and surgery in cases of complications like retinal detachment.
I dont have any experience regarding homeopathic trreatment for eales disease.
But treatment by laser and anti-VEGF drugs is quite effective in preventing complications which have occurred in left eye, but regular follow up is required.
Thank you
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor